Alert archive / Tennessee / Flash Flood Warnings in 2004

Flash Flood Warning 43, NWS Memphis, TN

July 7, 2004Hardin County, Tennessee

NWS Memphis, TN issued this flash flood warning at Jul 7, 2004, 5:09 PM CDT for Hardin County, Tennessee. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2004, 5:09 PM CDT (22:09 UTC)
Expired
Jul 7, 2004, 7:15 PM CDT
In force
2 hr
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Hardin County, TN

What was reported inside it

TimeReportWhereRemark
Jul 7, 6:45 PM CDTFLASH FLOOD5 E Morris Chapel, TNHARDIN COUNTY SHERIFF REPORTED SMALL ROAD WAS CLOSED DUE TO WATER OVER THE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 96 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2004-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2004-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
244 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 072214 CCA
FFWMEM
TNC071-080015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
509 PM CDT WED JUL 7 2004

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE

* UNTIL 715 PM CDT

* AT 509 PM CDT...WEATHER RADAR INDICATED VERY HEAVY RAIN HAS FALLEN 
ACROSS THE NORTH HALF OF HARDIN COUNTY INCLUDING AROUND SWIFT AND 
SATILLO. RADAR ESTIMATES INDICATE AMOUNTS BETWEEN 2 AND 2 1/2 INCHES
OF RAIN HAVE FALLEN SINCE 4 PM. THUNDERSTORMS CAUSING THE HEAVY RAIN 
ARE MOVING VERY SLOWLY. ADDITIONAL HEAVY RAIN WILL LIKELY CAUSE 
FLASH FLOODING.

* CITIES AFFECTED THROUGH 715 PM CDT INCLUDE...
  OLIVE HILL...CRUMP

.A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS FLOODED
ROADWAYS.

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY.

.TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3540 8804 3535 8801 3532 8802 3531 8799
      3524 8799 3523 8834 3542 8834 3542 8824
      3538 8819 3538 8811 3542 8806

$$
2 follow-up statements
000 
WGUS74 KMEG 072252
FFSMEM
TNC071-080015-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
548 PM CDT WED JUL 7 2004

...A FLASH FLOOD WARNING CONTINUES FOR NORTHERN HARDIN COUNTY UNTIL 
715 PM CDT...

AT 548 PM CDT...RADAR INDICATES THAT BETWEEN 2 AND 4 INCHES OF RAIN 
HAD FALLEN JUST TO THE EAST OF MORRIS CHAPEL SINCE 4 PM. ADDITIONAL 
THUNDERSTORMS WILL BE MOVING ACROSS NORTHERN HARDIN COUNTY CAUSING 
MORE HEAVY RAIN. FLASH FLOODING IS LIKELY.     

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. IT ONLY TAKES A FOOT OF WATER TO FLOAT A VEHICLE.

.TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.

$$
000 
WGUS74 KMEG 080014
FFSMEM
TNC071-080020-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
714 PM CDT WED JUL 7 2004

...THE FLASH FLOOD WARNING FOR NORTHERN HARDIN COUNTY HAS BEEN 
ALLOWED TO EXPIRE...

AT 713 PM CDT WEATHER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS
HARDIN COUNTY...AND THE FLOOD THREAT WAS DIMINISHING. SOME MINOR
FLOODING MAY CONTINUE...BUT THE SERIOUS THREAT OF FLOODING IS ENDING.
THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.

$$

SWC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 2:50 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jul 7, 2:50 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
250 PM CDT WED JUL 7 2004

.DISCUSSION...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE RUMBLING ACROSS THE MIDSOUTH
AGAIN TODAY. A WEAK FRONTAL SYSTEM EXTENDS FROM ABOUT PARIS TN TO
JONESBORO AR...AND IS BECOMING DIFFICULT TO LOCATE AS ITS CONTINUES
TO WEAKEN. THE ATMOSPHERE ALONG AND SOUTH OF THE FRONT IS MOIST AND
UNSTABLE. LAPS INDICATES CAPES AROUND 4000 J/KG ACROSS NORTH MS.
SURFACE DEWPOINTS ARE IN THE LOWER AND MID 70S SOUTH OF THE FRONT.
OUTFLOW FROM AN EARLIER CONVECTIVE COMPLEX THAT MOVED THROUGH OK/AR
THIS MORNING HAS SPARKED NEW CONVECTION ACROSS NORTH MS AND EAST-
CENTRAL AR THIS AFTERNOON.

AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THURSDAY.
CONVECTION PRESENTLY CONTINUING ACROSS THE AREA WILL MOVE EASTWARD
OUT OF THE AREA BY THIS EVENING...AND GRADUALLY WEAKEN WITH
SUNSET. HOWEVER...SCATTERED THUNDERSTORMS WILL MOVE INTO THE MIDSOUTH
LATER TONIGHT AND THURSDAY. A THUNDERSTORM COMPLEX WILL DEVELOP TO
OUR NORTHWEST WITH ASSOCIATED BOUNDARIES MOVING INTO THE MIDSOUTH.
MODELS NOT CLEAR CUT ON THE DEVELOPMENT/TIMING OF ANY COMPLEXES.
ATTM...WILL HAVE POPS OF 30 PERCENT FOR TONIGHT...40 PERCENT
THURSDAY.

HIGH PRESSURE RIDGE WILL BEGIN TO BUILD OVER THE MIDSOUTH FRIDAY
WITH RAIN CHANCES BEGINNING TO DECREASE. BY THIS WEEKEND AND
CONTINUING INTO NEXT WEEK...THE PATTERN LOOKS MUCH MORE LIKE WHAT
YOU WOULD EXPECT FOR JULY. STRONG HIGH PRESSURE ALOFT WILL BUILD
OVER THE MIDSOUTH THIS WEEKEND...GRADUALLY SHIFTING TO THE WEST BY
THE MIDDLE OF NEXT WEEK. ONLY ISOLATED AFTERNOON THUNDERSTORMS ARE
EXPECTED DURING THIS TIME FRAME. TEMPERATURES WILL CLIMB TO NEAR
OR MAYBE SLIGHTLY ABOVE NORMAL...WITH OUR WET GROUND HELPING TO
HOLD HIGHS DOWN A LITTLE.

&&

.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MS...NONE.
TN...NONE.
MO...NONE.

&&
Hazardous weather outlook, Jul 7, 4:12 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
412 PM CDT WED JUL 7 2004

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-081000-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
412 PM CDT WED JUL 7 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF WEST
TENNESSEE AND NORTH MISSISSIPPI THROUGH THIS EVENING. IN WEST
TENNESSEE...THE RISK AREA IS ALONG AND SOUTH OF A LINE FROM
MILLINGTON TO HUNTINGDON. IN NORTH MISSISSIPPI...THE RISK AREA IS
ALONG AND EAST OF A LINE FROM HERNANDO TO HOUSTON. SOME
THUNDERSTORMS MAY BE SEVERE IN THE SLIGHT RISK AREA THROUGH THIS
EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE GREATEST THREAT.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

OTHERWISE...SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE
MIDSOUTH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...

SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY. ISOLATED
AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED SATURDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY ANY STORM DAMAGE REPORTS TO THE
NATIONAL WEATHER SERVICE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.

In the hours before

Local storm report, Jul 7, 2:43 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
243 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WEBB                    33.95N 90.35W
07/07/2004                   TALLAHATCHIE       MS   LAW ENFORCEMENT

            TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.

0130 PM     HAIL             6 WNW BARGERTON         35.77N 88.59W
07/07/2004  1.75 INCH        HENDERSON          TN   PUBLIC

            PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
            NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.

0238 PM     HAIL             3 SE NEW ALBANY         34.46N 88.98W
07/07/2004  0.75 INCH        UNION              MS   LAW ENFORCEMENT

            3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
            HILL.

&&

CORDERO
Local storm report, Jul 7, 3:10 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WEBB                    33.95N 90.35W
07/07/2004                   TALLAHATCHIE       MS   LAW ENFORCEMENT

            TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.

0130 PM     HAIL             6 WNW BARGERTON         35.77N 88.59W
07/07/2004  1.75 INCH        HENDERSON          TN   PUBLIC

            PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
            NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.

0142 PM     TSTM WND DMG     TAYLOR                  34.27N 89.58W
07/07/2004                   LAFAYETTE          MS   TRAINED SPOTTER

            A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
            ROAD 335.

0238 PM     HAIL             3 SE NEW ALBANY         34.46N 88.98W
07/07/2004  0.75 INCH        UNION              MS   LAW ENFORCEMENT

            3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
            HILL.

0256 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
07/07/2004                   LEE                MS   LAW ENFORCEMENT

            TREES DOWN ON BIRMINGHAM RIDGE ROAD.

0300 PM     HAIL             SOUTHAVEN               34.97N 90.00W
07/07/2004  1.75 INCH        DESOTO             MS   PUBLIC

            GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.

&&

CORDERO
Local storm report, Jul 7, 3:18 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WEBB                    33.95N 90.35W
07/07/2004                   TALLAHATCHIE       MS   LAW ENFORCEMENT

            TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.

0130 PM     HAIL             6 WNW BARGERTON         35.77N 88.59W
07/07/2004  1.75 INCH        HENDERSON          TN   PUBLIC

            PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
            NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.

0142 PM     TSTM WND DMG     TAYLOR                  34.27N 89.58W
07/07/2004                   LAFAYETTE          MS   TRAINED SPOTTER

            A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
            ROAD 335.

0238 PM     HAIL             3 SE NEW ALBANY         34.46N 88.98W
07/07/2004  0.75 INCH        UNION              MS   LAW ENFORCEMENT

            3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
            HILL.

0256 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
07/07/2004                   LEE                MS   LAW ENFORCEMENT

            TREES DOWN ON BIRMINGHAM RIDGE ROAD.

0300 PM     HAIL             SOUTHAVEN               34.97N 90.00W
07/07/2004  1.75 INCH        DESOTO             MS   PUBLIC

            GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.

0309 PM     HAIL             HORN LAKE               34.96N 90.04W
07/07/2004  0.75 INCH        DESOTO             MS   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED AT THE INTERSECTION OF NALE AND
            TULANE ROADS.

&&

CORDERO
Local storm report, Jul 7, 3:33 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WEBB                    33.95N 90.35W
07/07/2004                   TALLAHATCHIE       MS   LAW ENFORCEMENT

            TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.

0130 PM     HAIL             6 WNW BARGERTON         35.77N 88.59W
07/07/2004  1.75 INCH        HENDERSON          TN   PUBLIC

            PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
            NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.

0142 PM     TSTM WND DMG     TAYLOR                  34.27N 89.58W
07/07/2004                   LAFAYETTE          MS   TRAINED SPOTTER

            A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
            ROAD 335.

0238 PM     HAIL             3 SE NEW ALBANY         34.46N 88.98W
07/07/2004  0.75 INCH        UNION              MS   LAW ENFORCEMENT

            3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
            HILL.

0256 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
07/07/2004                   LEE                MS   LAW ENFORCEMENT

            TREES DOWN ON BIRMINGHAM RIDGE ROAD.

0300 PM     HAIL             SOUTHAVEN               34.97N 90.00W
07/07/2004  1.75 INCH        DESOTO             MS   PUBLIC

            GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.

0309 PM     HAIL             HORN LAKE               34.96N 90.04W
07/07/2004  0.75 INCH        DESOTO             MS   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED AT THE INTERSECTION OF NALE AND
            TULANE ROADS.

0320 PM     HAIL             3 N ABERDEEN            33.87N 88.55W
07/07/2004  1.75 INCH        MONROE             MS   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL WAS REPORTED ON COONTAIL ROAD.

&&

CORDERO
Local storm report, Jul 7, 3:57 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WEBB                    33.95N 90.35W
07/07/2004                   TALLAHATCHIE       MS   LAW ENFORCEMENT

            TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.

0130 PM     HAIL             6 WNW BARGERTON         35.77N 88.59W
07/07/2004  1.75 INCH        HENDERSON          TN   PUBLIC

            PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
            NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.

0142 PM     TSTM WND DMG     TAYLOR                  34.27N 89.58W
07/07/2004                   LAFAYETTE          MS   TRAINED SPOTTER

            A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
            ROAD 335.

0238 PM     HAIL             3 SE NEW ALBANY         34.46N 88.98W
07/07/2004  0.75 INCH        UNION              MS   LAW ENFORCEMENT

            3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
            HILL.

0256 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
07/07/2004                   LEE                MS   LAW ENFORCEMENT

            TREES DOWN ON BIRMINGHAM RIDGE ROAD.

0300 PM     HAIL             SOUTHAVEN               34.97N 90.00W
07/07/2004  1.75 INCH        DESOTO             MS   PUBLIC

            GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.

0309 PM     HAIL             HORN LAKE               34.96N 90.04W
07/07/2004  0.75 INCH        DESOTO             MS   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED AT THE INTERSECTION OF NALE AND
            TULANE ROADS.

0320 PM     HAIL             3 N ABERDEEN            33.87N 88.55W
07/07/2004  1.75 INCH        MONROE             MS   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL WAS REPORTED ON COONTAIL ROAD.

0340 PM     TSTM WND DMG     1 NW ABERDEEN           33.84N 88.56W
07/07/2004                   MONROE             MS   EMERGENCY MNGR

            TREES DOWN ON WHITE ROCK ROAD AND WHATLEY ROAD.

0340 PM     TSTM WND DMG     3 N ABERDEEN            33.87N 88.55W
07/07/2004                   MONROE             MS   EMERGENCY MNGR

            TREES DOWN ON OLD HIGHWAY 25.

&&

CORDERO
Local storm report, Jul 7, 4:01 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
401 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WEBB                    33.95N 90.35W
07/07/2004                   TALLAHATCHIE       MS   LAW ENFORCEMENT

            TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.

0130 PM     HAIL             6 WNW BARGERTON         35.77N 88.59W
07/07/2004  1.75 INCH        HENDERSON          TN   PUBLIC

            PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
            NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.

0142 PM     TSTM WND DMG     TAYLOR                  34.27N 89.58W
07/07/2004                   LAFAYETTE          MS   TRAINED SPOTTER

            A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
            ROAD 335.

0238 PM     HAIL             3 SE NEW ALBANY         34.46N 88.98W
07/07/2004  0.75 INCH        UNION              MS   LAW ENFORCEMENT

            3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
            HILL.

0256 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
07/07/2004                   LEE                MS   LAW ENFORCEMENT

            TREES DOWN ON BIRMINGHAM RIDGE ROAD.

0300 PM     HAIL             SOUTHAVEN               34.97N 90.00W
07/07/2004  1.75 INCH        DESOTO             MS   PUBLIC

            GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.

0309 PM     HAIL             HORN LAKE               34.96N 90.04W
07/07/2004  0.75 INCH        DESOTO             MS   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED AT THE INTERSECTION OF NALE AND
            TULANE ROADS.

0320 PM     HAIL             3 N ABERDEEN            33.87N 88.55W
07/07/2004  1.75 INCH        MONROE             MS   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL WAS REPORTED ON COONTAIL ROAD.

0340 PM     TSTM WND DMG     1 NW ABERDEEN           33.84N 88.56W
07/07/2004                   MONROE             MS   EMERGENCY MNGR

            TREES DOWN ON WHITE ROCK ROAD AND WHATLEY ROAD.

0340 PM     TSTM WND DMG     3 N ABERDEEN            33.87N 88.55W
07/07/2004                   MONROE             MS   EMERGENCY MNGR

            TREES DOWN ON OLD HIGHWAY 25.

0400 PM     TORNADO          CORINTH                 34.94N 88.52W
07/07/2004                   ALCORN             MS   COUNTY OFFICIAL

            TORNADO REPORTED ON THE GRONUD ON NORMAN ROAD SOUTH OF
            HIGHWAY 72

&&

CORDERO

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:17 PM CDTSevere Thunderstorm WarningMEGTipton28 min
Jul 7, 1:25 PM CDTSevere Thunderstorm WarningMEGHenderson50 min
Jul 7, 1:38 PM CDTSevere Thunderstorm WarningMEGMadison22 min
Jul 7, 3:02 PM CDTSevere Thunderstorm WarningMEGShelby28 min
Jul 7, 4:06 PM CDTSevere Thunderstorm WarningMEGMcNairy24 min
Jul 7, 4:17 PM CDTSevere Thunderstorm WarningMEGFayette28 min
Jul 7, 4:47 PM CDTSevere Thunderstorm WarningMEGHardin28 min
Jul 7, 5:16 PM CDTSevere Thunderstorm WarningMEGHardin29 min

Nearby

Flash Flood Warnings in Tennessee, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.